Please use this identifier to cite or link to this item:
|Title:||Drug-induced liver injury associated with Complementary and Alternative Medicine: A review of adverse event reports in an Asian community from 2009 to 2014||Authors:||Teo D.C.H.
|Issue Date:||2016||Publisher:||BioMed Central Ltd.||Citation:||Teo D.C.H., Ng P.S.L., Tan S.H., Lim A.T., Toh D.S.L., Chan S.Y., Cheong H.H. (2016). Drug-induced liver injury associated with Complementary and Alternative Medicine: A review of adverse event reports in an Asian community from 2009 to 2014. BMC Complementary and Alternative Medicine 16 (1) : 192. ScholarBank@NUS Repository. https://doi.org/10.1186/s12906-016-1168-z||Source Title:||BMC Complementary and Alternative Medicine||URI:||http://scholarbank.nus.edu.sg/handle/10635/143930||ISSN:||14726882||DOI:||10.1186/s12906-016-1168-z|
|Appears in Collections:||Staff Publications|
Show full item record
Files in This Item:
|s12906-016-1168-z.pdf||642.02 kB||Adobe PDF|
checked on Oct 18, 2020
WEB OF SCIENCETM
checked on Dec 31, 2018
checked on Oct 16, 2020
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.